# SDR SWAA2024021348811

- Difficulty date: February 5, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 67,454 hours, 35,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Row 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON BULLNOSE AT L/H ROW 7 IS BUSTED UP<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT ON BULLNOSE AT L/H ROW 7; PERFORMED A GOOD FUNCTIONAL CHECK PER AMM 33-51-03-960-805;[02] REJECT - LIGHT LENS NOT SEATED/PROTRUDING WITH BUILT UP SEALANT;[03] REMOVED EMERGENCY EXIT LIGHT LENS AT L/H SEAT ROW 7 PER AMM 33-51-03-960-801 STEP 2.D.(3).(A); REMOVED EXCESS SEALANT PER AMM 25-00-00-100-801 AND REINSTALLED LENS PER AMM 33-51-03-960-801 STEP 2.D.(3).(C); PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY EXIT LIGHT PER AMM 33-51-03-960-801 STEP 2.D.(4);[04] VERIFIED CORRECTIVE ACTION ENTRY 3.
